de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Superconformal invariance from N=2 supersymmetry Ward identities

Baulieu, L., & Bossard, G. (2008). Superconformal invariance from N=2 supersymmetry Ward identities. Journal of High Energy Physics, 2008(2): 075. doi:10.1088/1126-6708/2008/02/075.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-625E-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6260-5
Genre: Journal Article

Files

show Files
hide Files
:
jhep022008075.pdf (Publisher version), 215KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Baulieu, Laurent1, Author
Bossard, Guillaume2, Author
Affiliations:
1External Organizations, , , escidoc:persistent22              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We algebraically prove the cancellation of the β function at all order of perturbation theory of Script N = 2 supersymmetric gauge theories with a vanishing one-loop β function. The proof generalises that recently given for the Script N = 4 case. It uses the consistent Slavnov-Taylor identities of the shadow dependent formulation. We also demonstrate the cancellation at all orders of the anomalous dimensions of vector and hypermultiplet ½BPS operators.

Details

show
hide
Language(s): eng - English
 Dates: 2008
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1088/1126-6708/2008/02/075
eDoc: 328158
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of High Energy Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2008 (2) Sequence Number: 075 Start / End Page: - Identifier: ISSN: 1029-8479